# SDR IXXA9700020

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779934501
- Condition: Corroded
- Location: Bs 445
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A FUSELAGE SKIN BULGE WAS FOUND ACCOMPANIED BY MISSING RIVET HEADS AT FUSELAGE STATION 445.0, BETWEEN LONGERONS 30LT AND 32LT.  REPAIR WAS ACCOMPLISHED BY REMOVING CORRODED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FINGER DOUBLER AND EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH ENGINEERING ORDER 53-DC8-438, AND FAA DER APPROVED DRAWING 853-016097.
